# SDR DALA2018063004299

- Difficulty date: June 25, 2018
- Submitted: June 30, 2018
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 75,914 hours, 57,054 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Debonded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR CONTROL TAB DISBONDED ON LOWER SURFACE. REMOVED/REPLACED LEFT ELEVATOR CONTROL TAB PER WORK CARD 2730-4634-LH.
